# SDR HNAA2013022200089

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 61,175 hours, 67,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHTS HAS ONE BULB OUT.  REPLACED BULB IAW AMM 33-52-00.
